Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

On cubic surfaces with a rational line

Title data

Elsenhans, Andreas-Stephan ; Jahnel, Jörg:
On cubic surfaces with a rational line.
In: Archiv der Mathematik. Vol. 98 (March 2012) Issue 3 . - pp. 229-234.
ISSN 0003-889X
DOI: https://doi.org/10.1007/s00013-012-0356-4

Project information

Project financing: Deutsche Forschungsgemeinschaft

Abstract in another language

We report on our project to construct non-singular cubic surfaces over ℚ with a rational line. Our method is to start with degree 4 Del Pezzo surfaces in diagonal form. For these, we develop an explicit version of Galois descent.

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: Cubic surface; Degree 4 Del Pezzo surface; Explicit Galois descent
Subject classification: Mathematics Subject Classification (2010): 14J26 (14G25, 11G35)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 11 Apr 2016 06:41
Last Modified: 11 Apr 2016 06:41
URI: https://eref.uni-bayreuth.de/id/eprint/32137